# SDR 03FDEA01453

- Difficulty date: September 6, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 27,834 hours, 15,956 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT FL180, LIGHT CHOP, AFT AIRSTAIR AMBER LIGHT ILLUMINATED, AND   REMAINED ON, COMPLIED WITH QRH.    INSPECTED AFT AIRSTAIR WARNING INDICATION AND STAIR POSITION MICROSWITCHES IAW M/M 52-62-001-6-1, A (11). NO DEFECTS FOUND. FLIGHT CREW REPORTED NO PROBLEMS LAST 3 LEGS. CLEANED SWITCHES AND OPS CHECKED OK..
